# SDR DXTA200500511

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 3,366 hours, 2,672 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 991205050
- Part serial: 0977
- Condition: Malfunctioned
- Location: Brakes
- Part time: 31 hours, 21 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE PEDAL ON LEFT SIDE GOES ALL THE WAY DOWN WHEN BRAKES APPLIED.  TROUBLESHOT LEFT BRAKE TO MASTER CYLINDER.  REMOVED AND REPLACED PILOT'S LT WHEEL BRAKE MASTER CYLINDER WITH A SERVICEABLE INSPECTED BRAKE MASTER CYLINDER IAW ESSNA 560XL MM CHAPTER 32-42-02.  BLED BRAKE SYSTEM IAW CESSNA 560XL MAINTENANCE MANUAL CHAPTER 32-42-00.  LEAK AND OPERATIONAL CHECKS SATISFACTORY.
